# SDR 2006FA0000923

- Difficulty date: August 23, 2006
- Submitted: September 20, 2006
- Operation: General aviation
- Aircraft: N922JW
- Make and model: Amd FALCON900
- Aircraft serial: 038
- Aircraft time: 11,777 hours
- Engine: Garrtt TFE7315BR
- Engine time: 11,303 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 30745732
- Part serial: 010515810208
- Condition: Deteriorated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(NR 4 CARBON SEAL, PN30745732, SN 010515810208),  (NR 5 CARBON SEAL, PN 30745742, SN 0119368002352) PILOTS REPORT HIGH OIL PRESSURE.  OIL PRESSURE FOLLOWED THROTTLE HIGH GEARBOX PRESSURE CAUSED BY DETERIORATION OF NR 4 AND NR 5 CARBON SEALS.
